The cyclic and simplicial cohomology of l1(N)

  1. Lookup NU author(s)
  2. Dr Frederic Gourdeau
  3. Professor Barry Johnson
  4. Dr Michael White
Author(s)Gourdeau F, Johnson BE, White MC
Publication type Article
JournalTransactions of the American Mathematical Society
Year2005
Volume357
Issue12
Pages5097-5113
ISSN (print)0002-9947
ISSN (electronic)1088-6850
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherAmerican Mathematical Society
URLhttp://dx.doi.org/10.1090/S0002-9947-05-03702-5
DOI10.1090/S0002-9947-05-03702-5
Actions    Link to this publication
Share